# SDR SWIA202501270025

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 41,467 hours, 38,953 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Uncontrollable
- Location: Zone 300
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED YAW MOTION FOLLOWED BY YD 2 INOP MULTIPLE TIMES DURING FLIGHT.    (FLIGHT 5066)    REMOVED AND REPLACED THE YAW DAMPER PANEL PER CRJ200 AMM 22-22-04. OPS CHECK GOOD AT THIS TIME. A/C OK TO SERVICE. AIRCRAFT REMAINS IN CAT II STATUS
